Potential theory for a family of several Markov processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. 3, p. 499-530
@article{AIHPB_1987__23_3_499_0,
     author = {Evans, Steven N.},
     title = {Potential theory for a family of several Markov processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {23},
     number = {3},
     year = {1987},
     pages = {499-530},
     zbl = {0625.60086},
     mrnumber = {906728},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1987__23_3_499_0}
}
Potential theory for a family of several Markov processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. 3, pp. 499-530. http://www.numdam.org/item/AIHPB_1987__23_3_499_0/

[1] D. Bakry, Sur la régularité des trajectoires des martingales à deux indices, Z. Wahrscheinlichkeitstheorie verw. Gebiete, Vol. 50, 1979, pp. 149-157. | MR 551608 | Zbl 0419.60051

[2] D. Bakry, Théorèmes de section et de projection pour les processus à deux indices, Z. Wahrscheinlichkeitstheorie verw. Gebiete, Vol. 55, 1981, pp. 55-71. | MR 606006 | Zbl 0431.60057

[3] R.M. Blumenthal et R.K. Getoor, Markov Processes and Potential Theory. Academic Press, New York, 1968. | MR 264757 | Zbl 0169.49204

[4] R. Cairoli, Enveloppe de Snell d'un processus à paramètre bidimensionnel. Ann. Inst. Henri Poincaré B, Vol. 18, 1982, pp. 47-53. | Numdam | MR 646840 | Zbl 0482.60041

[5] C. Dellacherie et P.A. Meyer, Probabilities and Potential. North-Holland, Amsterdam, 1978. | MR 521810 | Zbl 0494.60001

[6] E.B. Dynkin, Additive Functionals of Several Time-Reversible Markov Processes. J. Funct. Anal., Vol. 42, 1981, pp. 64-101. | MR 620580 | Zbl 0467.60069

[7] E.B. Dynkin, Harmonic Functions Associated with Several Markov Processes. Adv. in Appl. Math., Vol. 2, 1981, pp. 260-283. | MR 626862 | Zbl 0479.60057

[8] E.B. Dynkin, Green's and Dirichlet Spaces Assiciated with Fine Markov Processes. J. Funct. Anal., Vol. 47, 1982, pp. 381-418. | MR 665023 | Zbl 0488.60083

[9] E.B. Dynkin, Green's and Dirichlet Spaces for a Symmetric Markov Transition Function. In Probability, Statistics and Analysis, London Mathematical Society, Lecture Note Series, No. 79, Cambridge University Press Cambridge, 1983. | MR 696022 | Zbl 0501.60081

[10] W. Feller, An Introduction to Probability Theory and its Applications, Vol. II, Second Edition, John Wiley and Sons, New York, 1971. | MR 270403 | Zbl 0138.10207

[11] M. Fukushima, Dirichlet Forms and Markov Processes. North-Holland, Amsterdam, 1980. | MR 569058 | Zbl 0422.31007

[12] D. Geman, J. Horowitz et J. Rosen, A Local Time Analysis of the Intersections of Brownian Paths in the Plane, Ann. Probab., Vol. 12, 1984, pp. 86-107. | MR 723731 | Zbl 0536.60046

[13] J. Hawkes, Multiple Points for Symmetric Lévy Processes, Math. Proc. Camb. Phil. Soc., Vol. 83, pp. 83-90, 1978. | MR 464385 | Zbl 0396.60067

[14] J. Hawkes, Potential Theory of Lévy Processes, Proc. London Math. Soc., (3), Vol. 38, 1979, pp. 335-352. | MR 531166 | Zbl 0401.60069

[15] J. Hawkes, Some Geometric Aspects of Potential Theory. in Stochastic Analysis and Applications, Lecture Notes in Mathematics, No. 1095, Springer-Verlag, Berlin, 1984. | MR 777518 | Zbl 0558.60055

[16] J. Hawkes, Transition and Resolvent Densities for Lévy Processes. preprint.

[17] W.J. Hendricks, Multiple Points for Transient Symmetric Levy Processes. Z. Wahrscheinlichkeitstheorie verw. Gebiete, Vol. 49, 1979, pp. 13-21. | MR 539660 | Zbl 0398.60042

[18] E. Merzbach et M. Zakai, Predictable and Dual Predictable Projections of Two-Parameter Stochastic Processes. Z. Wahrscheinlichkeitstheorie verw. Geblete, Vol. 53, 1980, pp. 263-269. | MR 586018 | Zbl 0437.60040

[19] A. Millet, On Convergence and Regularity of Two-Parameter (Δ1) Submartingales. Ann. Inst. Henri-Poincaré B, Vol. 19, 1983, pp. 25-42. | Numdam | MR 699976 | Zbl 0507.60028

[20] S.C. Port et C.J. Stone, Brownian Motion and Classical Potential Theory. Academic Press, New York, 1978. | MR 492329 | Zbl 0413.60067

[21] N.R. Shieh, Multiple Points of a Lévy Process, preprint.

[22] N. Tongring Multiple Points of Brownian Motion. In Conference in Modern Analysis and Probability, Contemporary Mathematics, Vol. 26. American Mathematical Society, Providence, 1984. | MR 737416 | Zbl 0534.60071